Bulletin of the Australian Mathematical Society, ( ISI ), No (77), Year (2008-5) , Pages (465-476)

Title : ( Arens regularity of module actions and the second adjoint of a derivation )

Authors: somayeh mohammadzadeh , Hamid Reza Ebrahimi Vishki ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

In this paper, first we give a simple criterion for the Arens regularity of a bilinear mapping on normed spaces, which applies in particular to Banach module actions and then we investigate those conditions under which the second adjoint of a derivation into a dual Banach module is again a derivation. As a consequence of the main result, a simple and direct proof for several older results is also included.

Keywords

, Arens product, bounded bilinear map, Banach module action, derivation, module action, second
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1007773,
author = {Mohammadzadeh, Somayeh and Ebrahimi Vishki, Hamid Reza},
title = {Arens regularity of module actions and the second adjoint of a derivation},
journal = {Bulletin of the Australian Mathematical Society},
year = {2008},
number = {77},
month = {May},
issn = {0004-9727},
pages = {465--476},
numpages = {11},
keywords = {Arens product; bounded bilinear map; Banach module action; derivation; module action; second dual},
}

[Download]

%0 Journal Article
%T Arens regularity of module actions and the second adjoint of a derivation
%A Mohammadzadeh, Somayeh
%A Ebrahimi Vishki, Hamid Reza
%J Bulletin of the Australian Mathematical Society
%@ 0004-9727
%D 2008

[Download]